A parent reports: My son developed tics while taking his allergy medication fluticasone, a corticosteroid. When he was taken off the drug and switched to ciclesonide, his tics resolved.
Related articles are shown below. If you don’t find what you’re looking for, you can search using the box at the upper right of the page or browse our forums.
CORY’S GRANDMOTHER, PAM Cory turned seven just before Christmas. He is now on his second 10-day round of antibiotics. Before the first round his little hands were red, chapped and almost bleeding from washing them […]
Antipsychotics are growing in popularity and use, with an increasing application in “off label” uses. Several years ago it was estimated that half of children foster care were on these drugs, often along with other medications. […]
Everyone knows that way too many kids are being diagnosed with ADHD/ADD, and at increasingly younger ages. The majority of these kids are being prescribed drugs—drugs that are known to have dangerous potential side effects. […]
The headline is true. So says a report from a study led by the Center for Disease Control and Prevention. How did this happen!? When did the age of kids diagnosed with ADHD shift sharply […]
By Sandy Crick Our family lives in a small town in Kentucky. I guess you could say we’re pretty typical. A hard-working dad, a sweet daughter, and me—a mom willing to do anything in her […]
It seems like every week we read something new on the cause of ADHD: Pesticides. Herbicides. Cell phones. Environmental toxins. Maternal nutritional deficiencies, infection, and/or influenza. Chemical food additives. Exposure to smoke. Genetic variations. The […]
A team of researchers at City of Hope has developed a screening assay that can quickly assess up to 1,536 compounds’ effect on estrogen activity in the body. The test can also evaluate whether chemicals […]